# SDR USAASA04009

- Difficulty date: January 28, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS WOULD NOT PASS THE SELF TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE MID CABIN, RIGHT HAND POSITION.  OPS CHECKED OK.  (M)
